# SDR SWAA2022120870682

- Difficulty date: November 12, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016 Lbl 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WEB, BS 1016 + 13, LBL 17, WL 208.1, IN THE AFT GALLEY.   EDDY CURRENT INSPECTION COMPLIED WITH.  REPLACED THE WEB  IAW SRM 51-40-02, AND DWG 147A5600 REV B.
